# SDR SWAA970077

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Condition: Failed
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, RT AC PACK TRIPPED, UNABLE TO RESET, FOLLOWED BY AN ACRID ODOR THROUGHOUT CABIN.  RETURNED TO GATE.  FOUND RT AIR CYCLE MACHINE OVERSERVICED.  ALSO, INSPECTED RT PACK AND RT TURBO FAN.  REPLACED AIR CYCLE MACHINE PER BOEING M/M.
